Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 1, NWS El Paso, TX

October 5, 2015El Paso County, Texas

NWS El Paso, TX issued this tornado warning at Oct 5, 2015, 7:28 PM MDT for El Paso County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2015, 7:28 PM MDT (01:28 UTC)
Expired
Oct 5, 2015, 8:15 PM MDT
In force
47 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

County El Paso County, TX

The radar

The El Paso radar (KEPZ), 75 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WFUS54 KEPZ 060128
TOREPZ
TXC141-060215-
/O.NEW.KEPZ.TO.W.0001.151006T0128Z-151006T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EL PASO TX
728 PM MDT MON OCT 5 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 815 PM MDT
    
* AT 728 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR TORNILLO...OR NEAR FABENS...MOVING EAST AT
  20 MPH.

  HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  TORNILLO AROUND 735 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3143 10614 3146 10618 3146 10619 3150 10620
      3149 10604 3148 10599 3148 10596 3142 10596
      3140 10599
TIME...MOT...LOC 0128Z 279DEG 20KT 3146 10613 

TORNADO...RADAR INDICATED
HAIL...3.00IN

$$

TSB
1 follow-up statement
763 
WWUS54 KEPZ 060210
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
810 PM MDT MON OCT 5 2015

TXC141-060216-
/O.EXP.KEPZ.TO.W.0001.000000T0000Z-151006T0215Z/
EL PASO TX-
810 PM MDT MON OCT 5 2015

...THE TORNADO WARNING FOR SOUTHEASTERN EL PASO COUNTY WILL EXPIRE AT
815 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
WESTERN HUDSPETH COUNTY

LAT...LON 3143 10614 3146 10618 3146 10619 3150 10620
      3149 10604 3148 10599 3148 10596 3142 10596
      3140 10599
TIME...MOT...LOC 0159Z 279DEG 20KT 3146 10613 

$$

TSB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this tornado warning went out at Oct 5, 3:29 PM MDT, 3 hours 59 minutes earlier.

Area forecast discussion, Oct 5, 3:29 PM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
329 PM MDT MON OCT 5 2015

.SYNOPSIS...
AN UPPER LOW OVER SOUTHERN CALIFORNIA WILL CONTINUE TO PUMP
TROPICAL MOISTURE OVER THE BORDERLAND THROUGH WEDNESDAY. COMBINED
WITH ENERGY ALOFT...NUMEROUS THUNDERSTORMS...SOME SEVERE...WILL
OCCUR OVER THE NEXT 3 DAYS. LARGE HAIL OF OVER ONE INCH AND WIND
GUSTS OVER 60 MPH CAN BE EXPECTED WITH A FEW OF THESE STORMS.
UPPER LOW MOVES OVER SOUTHERN NEW MEXICO THURSDAY. THIS WILL BEGIN
TO ALLOW SOME DRYING ACROSS THE AREA...THOUGH ISOLATED
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. TEMPERATURES WILL
REMAIN JUST BELOW NORMAL DUE TO CLOUDS THROUGH THURSDAY...THEN
COOL FURTHER OVER THE WEEKEND AS A WEAK COOL FRONT PUSHES IN.

&&

.DISCUSSION...
UPPER LOW CONTINUES TO SPIN OVER SOUTHERN CALIFORNIA PUMPING
TROPICAL MOISTURE OVER THE CWA. STRONG DRY SLOTTING OCCURRED
AROUND THE LOW LAST NIGHT AND EARLY THIS MORNING...BUT WV IMAGERY
SHOWING SERIES DISTURBANCES WITH ADDED MOISTURE MOVING INTO THE
DRY SLOT. THIS ENERGY ALOFT PLUS STRONG LOW LEVEL INSTABILITY AND
GOOD LOWER LEVEL WIND SHEAR SHOULD LEAD TO SOME SEVERE STORMS
TONIGHT. HAIL UP TO 1.5 INCHES AND WIND OUTFLOW TO 60 MPH ARE
POSSIBLE. PW'S WERE AS MUCH AS 180% OF NORMAL BUT EXPECT VERY FAST
STORM MOVEMENT (30-40 MPH) SHOULD ALLEVIATE MOST FLOOD POTENTIAL.

LOOKS MUCH THE SAME TUESDAY AND WEDNESDAY AS UPPER LOW SLOWLY
APPROACHES NEW MEXICO. PW'S WILL SLOWLY DECREASE BUT COLDER AIR
ALOFT WILL KEEP LAPSE RATES QUITE STEEP. STORM MOVEMENT STILL FAST
TUESDAY SO EXPECT MAIN STORM THREAT TO BE HAIL/WIND. BY
WEDNESDAY THE UPPER LOW IS OVER SOUTHWEST NEW MEXICO. THIS WILL
SLOW STORM MOVEMENT DOWN SOME...AND WITH PW'S STILL WELL OVER
100%...FLOOD POTENTIAL SHOULD INCREASE.

THURSDAY THROUGH SATURDAY...LOW WILL CONTINUE TO DRIFT
SOUTHEAST...SLOWLY TAKING MUCH OF THE MOISTURE WITH IT. HOWEVER
ENOUGH LOW LEVEL MOISTURE AND SLIGHT INSTABILITY WILL REMAIN FOR
ISOLATED THUNDERSTORMS. SEVERE THUNDERSTORM SHOULD BE OVER.

SUNDAY INTO EARLY NEXT WEEK...UPPER LOW CONTINUES TO RETROGRADE
BACK TOWARD THE BAJA. THIS SHOULD BE FAR ENOUGH AWAY TO TAKE MOST
CLOUDS AWAY AND END THE CHANCE OF RAIN.

&&

.AVIATION...VALID 06/00Z-07/00Z.
UPPER LEVEL LOW WILL CONTINUE TO MOVE INTO THE REGION FROM THE
WEST NORTHWEST. ITS APPROACH WILL INCREASE STORM CHANCES FOR ALL
TERMINALS...AS THIS PLACES US IN A FAVORABLE POSITION TO RECEIVE
SHORT WAVE DISTURBANCES MOVING UP FROM NORTHERN MEXICO AHEAD OF
THE LOW. AS A RESULT LOOK FOR SCT +TSRAGS/ISOLD +TSRAGR GENLY FROM
ELP-TCS LINE WEST THRU 04Z...THEN EAST OF THIS LINE THROUGH 08Z.
WND VRB35G55KT/CIGS 030-060 AGL/LCL VIS 1-3SM WITH STORMS. SCT
+TSRAGR ALL AREAS TUESDAY. CIGS OUTSIDE STORMS SCT ISOLD
BKN015-030 SCT-BKN060-100(LYRD) BKN130-200(LYRD) BKN250-350.
PATCHY LOCALLY DENSE FG ALSO POSSIBLE BETWEEN 12-15Z FOR
DMN...ELP...LRU...DELL CITY AIRPORT AND NORTH ACROSS THE TULAROSA
BASIN.

&&

.FIRE WEATHER...
AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY THROUGH WEDNESDAY. A FEW OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALLS. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE
THURSDAY THROUGH SATURDAY BEFORE WARMER DRIER WEATHER RETURNS
EARLY NEXT WEEK. WIDESPREAD WETTING RAINS WILL CONTINUE TO KEEP
THE FIRE DANGER LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 61  80  59  77 /  70  50  70  40
SIERRA BLANCA           56  78  58  77 /  40  50  70  50
LAS CRUCES              55  78  54  75 /  60  50  60  40
ALAMOGORDO              57  79  56  76 /  60  40  70  50
CLOUDCROFT              41  59  40  56 /  60  60  80  70
TRUTH OR CONSEQUENCES   55  75  53  72 /  70  40  70  50
SILVER CITY             53  70  51  66 /  70  60  50  50
DEMING                  55  77  53  73 /  60  40  60  40
LORDSBURG               54  76  51  71 /  40  40  40  40
WEST EL PASO METRO      61  79  60  77 /  60  50  70  40
DELL CITY               57  80  57  79 /  40  50  60  50
FORT HANCOCK            60  81  59  79 /  50  50  70  50
LOMA LINDA              57  77  59  75 /  60  50  70  50
FABENS                  59  80  58  78 /  60  50  70  50
SANTA TERESA            58  79  58  76 /  60  50  60  40
WHITE SANDS HQ          58  77  57  75 /  60  50  70  50
JORNADA RANGE           52  77  52  74 /  70  50  70  60
HATCH                   53  78  52  75 /  70  50  70  40
COLUMBUS                56  79  55  75 /  60  40  50  40
OROGRANDE               59  77  59  75 /  60  40  70  50
MAYHILL                 46  67  47  65 /  50  60  70  60
MESCALERO               45  69  44  66 /  60  60  70  60
TIMBERON                48  66  48  63 /  60  60  80  60
WINSTON                 50  68  47  65 /  70  50  70  60
HILLSBORO               52  75  50  72 /  70  50  70  50
SPACEPORT               52  77  50  74 /  70  40  70  50
LAKE ROBERTS            45  70  42  67 /  70  60  60  60
HURLEY                  52  72  51  69 /  60  50  50  50
CLIFF                   52  74  51  70 /  60  60  50  40
MULE CREEK              50  74  48  69 /  50  60  50  50
FAYWOOD                 53  73  50  70 /  60  50  60  50
ANIMAS                  54  78  51  72 /  40  40  40  40
HACHITA                 54  77  52  73 /  50  40  50  40
ANTELOPE WELLS          53  77  51  72 /  40  40  40  50
CLOVERDALE              54  75  52  72 /  40  40  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

HEFNER/TRIPOLI
Hazardous weather outlook, Oct 5, 6:00 AM MDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
WEATHER SERVICE EL PASO TX/SANTA TERESA NM
600 AM MDT MON OCT 05 2015

NMZ401>417-TXZ418>424-061245-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
600 AM MDT MON OCT 05 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A
FEW STORMS MAY BECOME SEVERE WITH HAIL UP TO AN INCH IN
DIAMETER...WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALLS. THERE IS
ALSO A SLIGHT CHANCE FOR A TORNADO. THE GREATEST THREAT OF SEVERE
WEATHER WILL BE FROM THE ARIZONA BORDER EAST TO A LAS CRUCES TO EL
PASO LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TUESDAY THROUGH
WEDNESDAY. A FEW STORMS MAY BECOME SEVERE WITH HAIL AT LEAST AN INCH
IN DIAMETER...WIND GUSTS TO 60 MPH AND HEAVY RAINFALLS. THERE WILL
ALSO BE A SLIGHT CHANCE OF A TORNADO ON TUESDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY
THROUGH SATURDAY WITH BRIEF HEAVY RAINS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING
TODAY THROUGH WEDNESDAY.

ROGASH

In the hours before

Special weather statement, Oct 5, 4:03 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
403 PM MDT MON OCT 5 2015

NMZ401>404-408-409-052245-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
403 PM MDT MON OCT 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO...GRANT AND
WESTERN SIERRA COUNTIES UNTIL 445 PM MDT...

AT 403 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR MIMBRES...OR 4 MILES NORTH OF SAN LORENZO...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
GILA HOT SPRINGS...
MONTICELLO...
SAN LORENZO...
BUCKHORN...
LAKE ROBERTS...
REDROCK...
HILLSBORO...
WINSTON...
SAN JUAN...
BAYARD...
SANTA CLARA...
HURLEY...
VIRDEN...
RIVERSIDE...
CHLORIDE...
NORTH HURLEY...
EMORY PASS...
PINOS ALTOS...
ARENAS VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3348 10720 3265 10749 3264 10905 3321 10905
      3320 10800 3348 10800
TIME...MOT...LOC 2203Z 221DEG 24KT 3287 10792

TRIPOLI
Special weather statement, Oct 5, 4:39 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
439 PM MDT MON OCT 5 2015

NMZ402-403-405-407>412-052330-
SIERRA COUNTY LAKES NM-LOWLANDS OF THE BOOTHEEL NM-
EASTERN BLACK RANGE FOOTHILLS NM-CENTRAL TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-NORTHERN DONA ANA COUNTY NM-
439 PM MDT MON OCT 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HIDALGO...EASTERN
GRANT...WESTERN DONA ANA...LUNA AND SIERRA COUNTIES UNTIL 530 PM
MDT...

AT 437 PM MDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
JUST SOUTH OF DEMING.  RADAR IS ALSO TRACKING STRONG STORMS 7 MILES
NORTHEAST OF HERMANAS...OR 13 MILES NORTHWEST OF COLUMBUS.  ALL
ACTIVITY IS MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
DEMING...
TRUTH OR CONSEQUENCES...
COLUMBUS...
HATCH...
CABALLO...
MONTICELLO...
SAN LORENZO...
CITY OF ROCKS STATE PARK...
HILLSBORO...
WINSTON...
LEASBURG...
SAN JUAN...
BAYARD...
MESILLA...
SANTA CLARA...
ELEPHANT BUTTE...
HURLEY...
WILLIAMSBURG...
SUNSHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3348 10671 3179 10677 3179 10823 3320 10813
      3321 10800 3348 10800
TIME...MOT...LOC 2237Z 197DEG 35KT 3191 10785

TRIPOLI
Local storm report, Oct 5, 4:48 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
448 PM MDT MON OCT 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     ANIMAS                  31.95N 108.81W
10/05/2015                   HIDALGO            NM   BROADCAST MEDIA

            POWER POLES DOWN IN ANIMAS NM

&&

EVENT NUMBER EPZ1500174

MLP
Special weather statement, Oct 5, 4:59 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
459 PM MDT MON OCT 5 2015

NMZ401-402-404-052345-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
459 PM MDT MON OCT 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND
NORTHWESTERN GRANT COUNTIES UNTIL 545 PM MDT...

AT 459 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 6 MILES EAST OF VIRDEN...OR 8 MILES WEST OF REDROCK...MOVING
NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REDROCK...
BUCKHORN...
VIRDEN...
MULE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3313 10903 3308 10861 3249 10880 3253 10905
      3280 10905
TIME...MOT...LOC 2259Z 197DEG 35KT 3268 10889

TRIPOLI
Special weather statement, Oct 5, 6:37 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
637 PM MDT MON OCT 5 2015

NMZ408-409-060115-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
637 PM MDT MON OCT 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 715
PM MDT...

AT 636 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 4 MILES NORTHWEST OF CABALLO...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
CABALLO...
ELEPHANT BUTTE...
WILLIAMSBURG...
CUCHILLO...
LAS PALOMAS...
CABALLO LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3314 10707 3290 10731 3298 10750 3328 10739
TIME...MOT...LOC 0036Z 205DEG 20KT 3302 10737

LANEY
Local storm report, Oct 5, 6:56 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT MON OCT 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             WHITE SIGNAL            32.56N 108.37W
10/05/2015  M1.00 INCH       GRANT              NM   CO-OP OBSERVER

            1 INCH DIAMETER HAIL REPORTED JUST NORTH OF WHITE
            SIGNAL BY CO-OP OBSERVER

&&

EVENT NUMBER EPZ1500175

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 7:02 PM MDTSevere Thunderstorm WarningEPZEl Paso73 min
Oct 5, 7:51 PM MDTSevere Thunderstorm WarningEPZHudspeth39 min
Oct 5, 11:44 PM MDTSpecial Weather StatementEPZEl Paso46 min
Oct 6, 2:07 AM MDTSpecial Weather StatementEPZEl Paso53 min
Oct 6, 2:22 AM MDTAreal Flood AdvisoryEPZEl Paso3 hr
Oct 6, 6:28 AM MDTFlash Flood WatchEPZEl Paso, Hudspeth48 hr
Oct 6, 2:08 PM MDTSevere Thunderstorm WarningEPZHudspeth52 min
Oct 6, 2:53 PM MDTSevere Thunderstorm WarningEPZEl Paso52 min
Oct 6, 3:00 PM MDTTornado WarningEPZEl Paso45 min
Oct 6, 3:04 PM MDTSevere Thunderstorm WarningEPZHudspeth41 min
Oct 6, 3:39 PM MDTTornado WarningEPZEl Paso, Hudspeth19 min
Oct 6, 3:56 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth49 min
Oct 6, 4:28 PM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Oct 6, 4:45 PM MDTSpecial Weather StatementEPZHudspeth45 min
Oct 6, 5:03 PM MDTSevere Thunderstorm WarningEPZHudspeth42 min
Oct 6, 5:07 PM MDTAreal Flood AdvisoryEPZHudspeth113 min
Oct 6, 5:54 PM MDTSevere Thunderstorm WarningEPZHudspeth51 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.